MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 110/6 GREY TCAP

AUTOSOFT 90; INSET II 110/6 GREY TCAP
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced bent cannula issues due to which the patient experienced diabetic ketoacidosis and high blood glucose level reported to be 268 mg/dl, at the time of event.The patient tried to treat it with a bolus and basal rate was changed to 1.2 units.The patient arrived at the emergency room with blood glucose level at 800 mg/dl and stayed there for one day.The patient's level of ketones was assesed as dangerous/life threatening by a healthcare professional.Subsequently, the patient left the emergency room with blood glucose level at 800 mg/dl and was hospitalized.The patient was still in diabetic ketoacidosis and was unconscious.The patient received saline and insulin drip as corrective treatment, which resolved the issue.The infusion set had been in use for one day.There was no permanent damage to the patient and the patient did not notice any damage when the package was first opened.The patient had been in the hospital for five days and was still there at the time of this report.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 110/6 GREY TCAP
MDR Report Key8598111
Report Number3003442380-2019-01467
Device Sequence Number2074823
Product Code FPA
UDI-Device Identifier05705244014336
UDI-Public05705244014336
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date05/10/2019
Patient Sequence Number1